# SDR GTIA9700192

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Broken
- Location: Bs 148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - FS 148 CIRCUMFERENTIAL APPROXIMATELY 12 INCHES LEFT OF CENTER OVERHEAD, BROKEN ANGLE CLIP.  MANUFACTURED REPAIR ANGLE IAW DC-9 SRM 51-10-1.  INSTALLED ANGLE IAW DC-9 SRM 51-30-1.  (X)
